# SDR DALA2025111708374

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 34,822 hours, 13,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE, CAPTS SIDE, FWD OVERWING EXIT.  R & R THE M2335 BATTERY PACK IAW AMM 33-51. AS A PRECAUTION, ALSO R & R BATTERY PACK M1694. OP TEST PASSED.
